# SDR ASAA2024120955136

- Difficulty date: December 9, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 947-967 LBL 27 INTERCOSTAL CORRODED. GROUNDED - YES. REMOVED CORRODED INTERCOSTAL BS 947-967 LBL27 AND 2 EACH FLOOR SUPPORTS IAW B737-800 SRM 51-40-02. LOCATED AND DRILLED NEW P/N#147A5660-3 INTERCOSTAL AND INSTALLED INTERCOSTAL AND 2EA SUPPORTS IAW B737-800 SRM-51-40-05, B737-800 SRM 51-40-02 BAC DWG#147A5660 REV- B737-800 AIPC 53-42-51-25B . ORIGINAL MAT'L THICKNESS .080, REMOVED .016, REMAINING .064. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-01.
